The Legal Examiner Mark The Legal Examiner Mark The Legal Examiner Mark search twitter facebook feed linkedin instagram google-plus avvo phone envelope checkmark mail-reply spinner error close
Skip to main content

The FDA has asked for help to spread the word about recalls of injectable heparin products and heparin flush solutions that may be contaminated with oversulfated chondroitin sulfate.

There have been many reports of deaths associated with allergic or hypotensive symptoms after heparin administration.  Apparantely there is still contaminated heparin in storage areas, emergency kits, dialysis units and automated drug storage cabinets.

The FDA is also informing health professionals about medical devices that contain or are coated with heparin and asking for their help in locating the contaminated heparin.

If you find any of the contaminated heparin the FDA has asked that it be notified.

By working together we can protect each other from encounters with the contaminated heparin.

 

 

Comments are closed.

Of Interest